A1 Journal article (refereed)
A density problem for Sobolev spaces on Gromov hyperbolic domains (2017)


Koskela, P., Rajala, T., & Zhang, Y. (2017). A density problem for Sobolev spaces on Gromov hyperbolic domains. Nonlinear Analysis: Theory, Methods and Applications, 154, 189-209. https://doi.org/10.1016/j.na.2016.07.007


JYU authors or editors


Publication details

All authors or editorsKoskela, Pekka; Rajala, Tapio; Zhang, Yi

Journal or seriesNonlinear Analysis: Theory, Methods and Applications

ISSN0362-546X

eISSN1873-5215

Publication year2017

Volume154

Issue number0

Pages range189-209

PublisherElsevier Ltd

Publication countryUnited Kingdom

Publication languageEnglish

DOIhttps://doi.org/10.1016/j.na.2016.07.007

Publication open accessOther way freely accessible online

Publication channel open access

Publication is parallel published (JYX)https://jyx.jyu.fi/handle/123456789/56037

Web address where publication is availablehttps://arxiv.org/abs/1605.08260

Additional informationDedicated to Nicola Fusco.


Keywordsdensity

Free keywordsSobolev space


Contributing organizations


Related projects


Ministry reportingYes

Reporting Year2017

JUFO rating1


Last updated on 2023-03-10 at 11:57